# SDR 2009F00075

- Difficulty date: July 30, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: FOR
- Make and model: Boeing 747409F
- Aircraft serial: 33732
- Aircraft time: 25,054 hours, 2,471 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bearing
- Condition: Migrated
- Location: Cargo Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHINA AIRLINES AIRCRAFT B-18716 WAS FOUND BEARING MIGRATION AT RT HINGE OF NOSE CARGO DOOR DURING D01 CHECK.  DUE TO SHORT OF TOOL TO REPAIR, A PERIODIC CHECK ON BUSHING FLANGE IS REQUIRED PER CHI-CHI-09-0301-04B UNTIL DEFECT IS CORRECTED.  FIRST PERIODIC CHECK FOUND FUTHER DAMAGE ON RT HINGE. PER CHI-CHI-09-0310-12B, ACCEPTABLE FOR DISPATCH WITH LIMITED NCD OPERATING.  PER CHI-CHI-09-0301-16B, AIRCRAFT WAS GROUNDED FOR FURTHER SURVEY.
